# SDR CALA2024080900399

- Difficulty date: August 9, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 77,189 hours, 32,395 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C191558
- Condition: Missing
- Location: Zone 500
- Part time: 3,649 hours, 1,865 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2   FUEL CAP MISSING UPON ARRIVAL. FUEL CAP MISSING. VERIFIED NO LEAKS ON FUEL COUPLING. REQUEST CDL 28A. COMPLIED WITH CDL 28A. REF GMM 02-30-95 PARTS DEPARTING AIRCRAFT. NO PARTS RECEIVED. PARTS NIS IN JAX REPLACED FUEL CAP AND LANYARD REF AMM TASK 28-25-41-400-005-A. PLACARD REMOVED.
